Journal Article
Research Support, U.S. Gov't, P.H.S.
Add like
Add dislike
Add to saved papers

Subacute cutaneous lupus erythematosus associated with hydrochlorothiazide therapy.

Photosensitive eruptions with clinical and histologic features of subacute cutaneous lupus erythematosus and antibodies to SS-A(Ro) antigen occurred in five patients taking hydrochlorothiazide. After drug therapy was discontinued, the eruptions cleared. In one patient anti-SS-A antibodies disappeared after discontinuation of thiazide, and in another rechallenge with hydrochlorothiazide produced an acute dermatitis with a photodistribution. These eruptions may represent a new type of photosensitive drug reaction in which the photoactive drug may be synergistic with anti-SS-A antibody in producing cutaneous lesions of photosensitive subacute cutaneous lupus erythematosus.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app